|

Selçuk Journal
of
Applied Mathematics
Winter-Spring, 2001
Volume 2
Number 1
Research Center
of
Applied Mathematics
|
|
SJAM
Winter-Spring 2001, Volume 2 - Number 1
|
|
A modification of the matrix sign function method
|
|
Gennadii Demidenko1*, Yuliya Klevtsova 2 |
|
1
Sobolev Institute of Mathematics, SB RAS, Novosibirsk, Russia
email: demidenk@math.nsc.ru
2
Novosibirsk State University, 630090 Novosibirsk, Russia
Received:
March 07, 2001
|
|
Summary
This paper is devoted to the dichotomy problem for the matrix spectrum with
respect to the imaginary axis. We consider a method of constructing approximate projections onto invariant subspaces of matrices. The method is a modification of the matrix sign function method. We prove also a theorem on a perturbation for the matrix spectrum.
|
|
Key
words
matrix sign function method, projections onto invariant subspaces,
matrix spectrum dichotomy, perturbation of the matrix spectrum
|
|
Mathematics Subject Classification (1991):
15A60,
65F15, 65F30, 65F35
|
|
Article
in PS format (122 kb) |
Article in
ZIP format (46 kb) |
|